International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 817-820

A non-uniqueness theorem in the theory of Voronoi sets

M. Jones

Department of Pure Mathematics, Queen's University, Belfast BT7 1NN, Ireland

Received 14 March 1990

Copyright © 1991 M. Jones. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


It is shown that two distinct, bounded, open subsets of 2 may possess the same Voronoi set.